# SDR 9618966603

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Act
- Part number: 69B803585
- Condition: Malfunctioned
- Location: Lt Wing Gear
- Part time: 49,246 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT WING LANDING GEAR UNSAFE LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND PERFORMED A TOWER FLY-BY.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT WING GEAR DOWNLOCK ACTUATOR, OPERATIONAL CHECK GOOD.
